Deakin University
Browse

File(s) not publicly available

Finite linear spaces with two consecutive line degrees

journal contribution
posted on 2023-02-03, 03:45 authored by P de Witte, Lynn BattenLynn Batten
Let L be a non-trivial finite linear space in which every line has n or n+1 points. We describe L completely subject to the following restrictions on n and on the number of points p: p≤n2+n-1 and n≥3; n2+n+2≤p≤n2+2 n-1 and n≥3; p=n2+2 n and n≥4; p=n2+2 n+2 and n≥3; p=n2+2 n+3 and n≥4. © 1983 D. Reidel Publishing Company.

History

Journal

Geometriae Dedicata

Volume

14

Pagination

225 - 235

ISSN

0046-5755

eISSN

1572-9168

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC